Medicine For Wisdom Teeth Incision Scars?

Illustration of Medicine For Wisdom Teeth Incision Scars?
Illustration: Medicine For Wisdom Teeth Incision Scars? exodontia.info

Surgical incision, wisdom teeth molars? so the thrush is the medicine

1 Answer:

Hi Yusufriil,

Thank you for asking HealthReplies.com.

Sprue in the inside of the mouth can occur due to various factors, often due to mechanical trauma, including due to scratches with sharp teeth, pricked by food spines, bitten, and so on. It could also, these canker sores indicate an infection in your oral cavity (often due to fungus or virus), lack of certain nutrients (especially vitamin C), immune system disorders (for example due to HIV or lichen planus), acid reflux of the stomach, malignancy in the oral cavity, etc. Smoking or chewing tobacco can also cause sprue.

As we have explained in your previous thread, ascertain what exactly conditions that triggered your complaint at this time you can do by going back to the dentist who previously operated on you. To help you deal with thrush, we recommend that you make the following efforts:

Diligently brush your teeth and rinse with salt solution Do not consume excessively spicy, oily foods Increase drinking Increase consumption of fruits and vegetables rich in vitamin C Do not engage in free sex (including oral sex) Rest more regularly Do not smoke, stay away from alcohol Do not carelessly take drugs for Overcoming canker sores without doctor's advice. Hope it helps.

: by

Related Question

Causes Fluid From The Penis When Sleeping?

Causes Fluid From The Penis When Sleeping?

(11 months ago)

, What fluids can come out of the penis when we sleep?... Read more

Children 1 Year Of Diarrhea 5 Times A Day Are Green And Nodular?

Children 1 Year Of Diarrhea 5 Times A Day Are Green And Nodular?

(1 year ago)

, I want to ask my child at the age of one year, a week ago, he had diarrhea after it was healed, but the one who was surprised, KNPA KN, now he still defecates up to 5 times a day... Read more

Can I Take CTM Because Of Itching After Taking Paracetamol?

Can I Take CTM Because Of Itching After Taking Paracetamol?

(1 year ago)

Good night DokDok I want to ask, I am now having fever and it was around 10 I was taking Paracetamol and now suddenly my bodies feel itchy, it looks like the seeds are hot and if I... Read more

Leave a Reply

Your email address will not be published. Required fields are marked *